I am 54 and after 18 months last week spotting for 2 days then light bleeding for 1/2 day.Went to doctor had, pap smear,ultra sound and bisopy done.(No results yet)Since he couldn't see my left ovary tomorrow going to a radiologist for another Ultra sound.I have small cyst on right ovary that he said he will watch right now he's not concerned with that. He thinks because I never took HRT that my lining is thin and sometimes that cause's bleeding like I had. I seem to have a lot of gas and still have light cramps on and off during the day.Some lower back pain but I have that on and off for years already.I went a whole year and got my period back in 2004 had biospy done and came back normal. Needless to say I am worried and stressed out becuase of this and a 82 year old mom that lives with me and has leukemia. Any advice or thoughts on this would be a great help
Thanks in advance
My mom went threw menopause 7 years ago and up till now has had no bleeding. Now she is. What can cause this. I am worried. She has no health insurence and I am just curious what could be causing this
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. MedHelp is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.